# SDR SWAA2022111164101

- Difficulty date: October 25, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BETWEEN BS 312-328 LBL 45 WL 208.   REMOVED FED GIRT BAR BRACKETS PER AMM 25-66-02-000-801.   REMOVED FED CORNER AND CENTER KICKPLATES AND PEELED BACK DURA-RUG FOR ACCESS PER AMM 25-27-21-000-801 PARA. 2F(1-2C).   REMOVED CRACKED FLOOR SUPPORT BS 312-BS 328; LBL 45 PER SRM 51-40-02.   LOCATED; DRILLED; DEBURRED AND APPLIED CIC TO NEW INTERCOSTAL PER SRM 51-40-05 AND AMM 51-21-91-620-802.   INSTALLED GEL TAPE TO UPPER SURFACE OF FLOOR SUPPORT AND REPLACED NUT CLIP PER AMM 53-21-00-400-801 PARA. 3F5(D) AND 3F10.   VERIFIED CORRECTIVE ACTIONS 4 AND 5.   INSTALLED FLOOR SUPPORT BETWEEN BS 312-328 LBL 45 WL 208 PER SRM 51-40-02-0G-0 AND DRAWING # 141A5400 SHT 26 REV-.  VERIFIED CORRECTIVE ACTION #7.  UPDATED STEP 1.  CERTIFIED STEP 1.  VERIFIED STEP 1.
